# SDR USAA960427

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 46,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND .75 INCH CRACK FUSELAGE SKIN AT BS 727 A BETWEEN STRINGER 15 AND 16 LEFT.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 PAGE 01.  (M)
